Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 206, NWS Omaha, NE

August 8, 2012Johnson County, Nemaha County, Otoe County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Aug 8, 2012, 4:46 PM CDT for Johnson County, Nemaha County, Otoe County, Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2012, 4:46 PM CDT (21:46 UTC)
Expired
Aug 8, 2012, 5:30 PM CDT
In force
44 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Johnson County, NE, Nemaha County, NE, Otoe County, NE

The radar

The Omaha radar (KOAX), 106 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2012-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 994 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2012-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
994 J/kg
Mixed-layer CIN
-254 J/kg
Mixed-layer LCL
1661 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

713 
WUUS53 KOAX 082146
SVROAX
NEC097-127-131-082230-
/O.NEW.KOAX.SV.W.0206.120808T2146Z-120808T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
446 PM CDT WED AUG 8 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JOHNSON COUNTY IN SOUTHEAST NEBRASKA...
  WESTERN NEMAHA COUNTY IN SOUTHEAST NEBRASKA...
  EXTREME SOUTHEASTERN OTOE COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 530 PM CDT

* AT 444 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COOK...OR 36 MILES
  NORTHEAST OF BEATRICE...AND MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AUBURN...COOK...JOHNSON...TALMAGE AND BROCK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4047 9626 4059 9608 4041 9581 4030 9592
      4026 9607 4026 9611
TIME...MOT...LOC 2144Z 321DEG 12KT 4048 9612 
WIND...HAIL 60MPH 1.00IN

$$

DEWALD
3 follow-up statements
331 
WWUS53 KOAX 082210
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
510 PM CDT WED AUG 8 2012

NEC131-082240-
/O.CAN.KOAX.SV.W.0206.000000T0000Z-120808T2230Z/
OTOE NE-
510 PM CDT WED AUG 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN OTOE
COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4026 9611 4039 9614 4046 9603 4040 9581
      4029 9592 4026 9607
TIME...MOT...LOC 2210Z 335DEG 26KT 4036 9604 

$$

NEC097-127-082230-
/O.CON.KOAX.SV.W.0206.000000T0000Z-120808T2230Z/
JOHNSON NE-NEMAHA NE-
510 PM CDT WED AUG 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
CDT FOR SOUTHEASTERN JOHNSON AND WESTERN NEMAHA COUNTIES...

AT 508 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JOHNSON...OR 30
MILES NORTHWEST OF FALLS CITY...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
AUBURN AND JOHNSON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4026 9611 4039 9614 4046 9603 4040 9581
      4029 9592 4026 9607
TIME...MOT...LOC 2208Z 335DEG 26KT 4036 9604 
WIND...HAIL 60MPH 1.00IN

$$

DEWALD
042 
WWUS53 KOAX 082223
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
523 PM CDT WED AUG 8 2012

NEC097-082240-
/O.CAN.KOAX.SV.W.0206.000000T0000Z-120808T2230Z/
JOHNSON NE-
523 PM CDT WED AUG 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSON COUNTY
IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4027 9606 4037 9598 4040 9581 4029 9592
TIME...MOT...LOC 2223Z 317DEG 16KT 4031 9596 

$$

NEC127-082230-
/O.CON.KOAX.SV.W.0206.000000T0000Z-120808T2230Z/
NEMAHA NE-
523 PM CDT WED AUG 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
CDT FOR SOUTHWESTERN NEMAHA COUNTY...

AT 518 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF JOHNSON...
OR 25 MILES NORTHWEST OF FALLS CITY...MOVING SOUTHEAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4027 9606 4037 9598 4040 9581 4029 9592
TIME...MOT...LOC 2218Z 317DEG 16KT 4031 9596 
WIND...HAIL 60MPH 1.00IN

$$

DEWALD
475 
WWUS53 KOAX 082225
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
525 PM CDT WED AUG 8 2012

NEC127-082235-
/O.EXP.KOAX.SV.W.0206.000000T0000Z-120808T2230Z/
NEMAHA NE-
525 PM CDT WED AUG 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN NEMAHA COUNTY
WILL EXPIRE AT 530 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.

LAT...LON 4027 9606 4036 9598 4040 9581 4029 9592
TIME...MOT...LOC 2225Z 321DEG 12KT 4031 9596 

$$

DEWALD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:20 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Aug 8, 3:20 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
320 PM CDT WED AUG 8 2012

.DISCUSSION...

THUNDERSTORM POTENTIAL THIS EVENING IS THE MAIN CONCERN IN THE VERY
SHORT TERM. TEMPERATURES WILL BE THE PRIMARY CHALLENGE FROM LATER
TONIGHT THROUGH FRIDAY...THEN WILL HAVE TO ADDRESS THUNDERSTORM
CHANCES AGAIN BY SATURDAY.

UPPER AIR CHARTS FROM 12Z SHOWED A 70 KNOT JET MAX AT 300 MB
PUNCHING SOUTHEAST FROM WESTERN SOUTH DAKOTA. AT 500 MB...A FAIRLY
IMPRESSIVE SHORTWAVE TROUGH WAS OVER THE NORTHERN PLAINS IN THE
NORTHWEST FLOW. THERE WAS A 12 HOUR 500 MB HEIGHT FALL OF 50
METERS NOTED AT KABR. 700 MB TEMPERATURES WERE FAVORABLE...NEAR
9 DEGREES C IN OUR AREA.

EARLY THIS AFTERNOON...SURFACE ANALYSIS SHOWED A COUPLE OF LOW
PRESSURE CENTERS OVER WESTERN IOWA AND EASTERN NEBRASKA. COOLER AIR
WAS ACROSS THE DAKOTAS AND WILL CONTINUE TO PUSH SOUTHWARD TONIGHT.
WILL HOLD ONTO SOME 20-30 PERCENT POPS FOR THIS EVENING...THEN DRY
CONDITIONS EXPECTED OVERNIGHT. SOME LOW CLOUDS WERE NOTED IN THE
NORTHERN PLAINS AND MODELS SHOW INCREASING LOW LEVEL MOISTURE (925-
850 MB) FOR LATER TONIGHT AND THURSDAY MORNING. OTHERWISE...A RIDGE
OF HIGH PRESSURE AT THE SURFACE WILL BUILD IN FROM THE DAKOTAS AND
MINNESOTA THROUGH THURSDAY. THAT RIDGE STARTS TO MOVE OFF TO THE
EAST BY FRIDAY NIGHT...AND RETURN FLOW DEVELOPS. LATEST NAM12
SHOWED DECENT 850-700 MB THETA E ADVECTION SETTING UP IN THE FAR
WESTERN AND NORTHERN FRINGES OF THE FORECAST AREA BY 12Z SATURDAY.
SO...WILL SPREAD SOME SMALL POPS EASTWARD SATURDAY EVEN THOUGH
GENERAL MODEL CONSENSUS WOULD KEEP HEAVIEST QPF TO OUR NORTH. ALSO
LINGERED LOW POPS INTO SATURDAY NIGHT.

OTHERWISE...LATEST LONGER RANGE MODELS SHOWED OUR AREA GENERALLY IN
NORTHWEST FLOW AT 500 MB FROM SUNDAY INTO MONDAY. MODEL SOLUTIONS
BEGIN TO DIVERGE A LITTLE EARLY NEXT WEEK WITH THE CANADIAN MODEL A
BIT STRONGER WITH THE TROUGH OVER THE PACIFIC NORTHWEST. TIMING OF
ANY SHORTWAVES IN THE FLOW WILL BECOME DIFFICULT BY MID WEEK SO
CONFIDENCE ON PRECIPITATION DROPS TO AROUND OR BELOW NORMAL BY DAY 7.

HIGHS SHOULD BE MOSTLY IN THE 80S FRIDAY AND SATURDAY...THEN MID
80S TO AROUND 90 MOST LOCATIONS BY SUNDAY.

MILLER

&&

.AVIATION...

18Z TAFS FOR KOFK...KOMA AND KLNK.

NO AVIATION ISSUES EXPECTED AT KOFK/KLNK THRU THE 24HR FCST PD.
HOWEVER...POSSIBLE LOW CIGS WILL ENVELOPE KOMA EARLY THURSDAY
MORNING FOR A FEW HOURS. LATEST SFC OBS INDICATING A STRONG COLD
FRONT OVER SOUTH DAKOTA WAS QUICKLY APPROACHING THE CNTRL PLAINS.
DRIER AIRMASS BEHIND THE FRONT WILL ALLOW VFR CONDITIONS AT KOFK
AND KLNK. AT KOMA THOUGH...ANTICIPATE COLD ADVECTION WILL
INTERACT WITH A SLIGHTLY MORE MOIST BNDRY LYR TO PRODUCE MVFR
CIGS AROUND FL015 AGL BTWN 09/09Z-13Z. VFR THEN THE REST OF THE
FCST PD.

DEE

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, Aug 8, 11:17 AM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1117 AM CDT WED AUG 8 2012

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-082300-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
1117 AM CDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EARLY THIS EVENING...MAINLY ALONG AND EAST OF THE MISSOURI RIVER IN
EASTERN NEBRASKA...THEN ALL OF SOUTHWEST IOWA. A FEW OF THESE STORMS
COULD CONTAIN LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE FOR STORMS ON SATURDAY...MAINLY IN
NORTHEAST NEBRASKA AND ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT.

In the hours before

Local storm report, Aug 8, 2:09 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
209 PM CDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     HAIL             OAKLAND                 41.31N 95.40W
08/08/2012  E0.25 INCH       POTTAWATTAMIE      IA   TRAINED SPOTTER

&&

PEARSON
Local storm report, Aug 8, 2:11 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
211 PM CDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     8 SW MISSOURI VALLEY    41.48N 96.00W
08/07/2012                   POTTAWATTAMIE      IA   PUBLIC

            4 POWER POLES BLOWN DOWN. CROPS FLATTEN. DELAYED REPORT

&&
CORRECTED LOCATION

MILLER
Special weather statement, Aug 8, 4:09 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
409 PM CDT WED AUG 8 2012

NEZ068-082145-
OTOE NE-
409 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OTOE COUNTY UNTIL 445
PM CDT...

AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR UNADILLA...OR 22 MILES EAST OF
LINCOLN...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM. GUSTY
WINDS UP TO 45 MPH MAY ALSO ACCOMPANY THE STORM.

LOCATIONS IMPACTED INCLUDE...
SYRACUSE...PALMYRA...UNADILLA AND LORTON VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 4071 9643 4079 9625 4078 9623 4060 9599
      4052 9622 4052 9626
TIME...MOT...LOC 2107Z 328DEG 17KT 4071 9629

DEWALD
Special weather statement, Aug 8, 4:17 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
417 PM CDT WED AUG 8 2012

NEZ043-044-082145-
DODGE NE-COLFAX NE-
417 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DODGE AND NORTHEASTERN
COLFAX COUNTIES UNTIL 445 PM CDT...

AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR SNYDER...OR 30 MILES NORTHEAST
OF COLUMBUS...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF DODGE COUNTY AND NORTHEAST COLFAX COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 4174 9678 4157 9656 4144 9683 4145 9685
      4165 9699
TIME...MOT...LOC 2116Z 328DEG 17KT 4164 9684

DEWALD
Special weather statement, Aug 8, 4:34 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
434 PM CDT WED AUG 8 2012

NEZ068-090-091-082200-
JOHNSON NE-NEMAHA NE-OTOE NE-
434 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON...
NORTHWESTERN NEMAHA AND SOUTHWESTERN OTOE COUNTIES UNTIL 500 PM
CDT...

AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR COOK...OR 34 MILES SOUTHEAST
OF LINCOLN...MOVING SOUTH AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TECUMSEH...COOK...JOHNSON...TALMAGE...BROCK AND LORTON VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 4062 9632 4069 9606 4043 9589 4033 9622
TIME...MOT...LOC 2130Z 338DEG 7KT 4054 9614

DEWALD
Special weather statement, Aug 8, 4:43 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
443 PM CDT WED AUG 8 2012

NEZ066-067-082215-
CASS NE-LANCASTER NE-
443 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CASS AND NORTHEASTERN
LANCASTER COUNTIES UNTIL 515 PM CDT...

AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR GREENWOOD...OR 17 MILES
NORTHEAST OF LINCOLN...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELMWOOD...GREENWOOD...MURDOCK...EAGLE...MANLEY AND ALVO.

LAT...LON 4098 9654 4102 9646 4102 9634 4091 9613
      4078 9634 4078 9642
TIME...MOT...LOC 2140Z 321DEG 12KT 4100 9644

DEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:09 PM CDTSpecial Weather StatementOAXSarpy36 min
Aug 7, 7:19 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy41 min
Aug 7, 7:22 PM CDTSpecial Weather StatementOAXPlatte23 min
Aug 7, 7:28 PM CDTSevere Thunderstorm WarningOAXColfax, Platte47 min
Aug 7, 7:47 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy43 min
Aug 7, 8:01 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy29 min
Aug 7, 9:12 PM CDTSpecial Weather StatementOAXDouglas33 min
Aug 7, 9:17 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington24 min
Aug 8, 11:57 AM CDTSpecial Weather StatementOAXBurt, Cuming, Dodge, Washington48 min
Aug 8, 4:09 PM CDTSpecial Weather StatementOAXOtoe36 min
Aug 8, 4:17 PM CDTSpecial Weather StatementOAXDodge28 min
Aug 8, 4:34 PM CDTSpecial Weather StatementOAXOtoe26 min
Aug 8, 4:38 PM CDTTornado WarningOAXDodge, Saunders37 min
Aug 8, 4:43 PM CDTSpecial Weather StatementOAXCass32 min
Aug 8, 4:52 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster38 min
Aug 8, 5:01 PM CDTTornado WarningOAXDodge, Saunders29 min
Aug 8, 5:31 PM CDTSpecial Weather StatementOAXRichardson29 min
Aug 8, 5:42 PM CDTSpecial Weather StatementOAXCass, Sarpy33 min
Aug 8, 5:46 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy29 min
Aug 8, 6:14 PM CDTSevere Thunderstorm WarningOAXCass31 min
Aug 8, 6:25 PM CDTSevere Thunderstorm WarningOAXSarpy35 min
Aug 8, 6:46 PM CDTSevere Thunderstorm WarningOAXDouglas29 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.